Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 79, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Apr 29, 2012, 8:26 PM CDT for Lamb County, Texas. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2012, 8:26 PM CDT (01:26 UTC)
- Expired
- Apr 29, 2012, 8:39 PM CDT
- In force
- 13 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
County Lamb County, TX
The radar
The Lubbock radar (KLBB), 57 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 7:23 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.4 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 63 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 2070 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
113
WUUS54 KLUB 300126
SVRLUB
TXC279-300200-
/O.NEW.KLUB.SV.W.0079.120430T0126Z-120430T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
826 PM CDT SUN APR 29 2012
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN LAMB COUNTY IN NORTHWEST TEXAS.
* UNTIL 900 PM CDT
* AT 823 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL.
THIS STORM WAS LOCATED NEAR FIELDTON...OR 11 MILES NORTHEAST OF
LITTLEFIELD...AND MOVING NORTH AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL IMPACT FIELDTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.
&&
LAT...LON 3424 10229 3404 10209 3398 10209 3389 10211
3397 10229
TIME...MOT...LOC 0126Z 201DEG 22KT 3402 10216
$$
JDV1 follow-up statement
913
WWUS54 KLUB 300139
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
839 PM CDT SUN APR 29 2012
TXC279-300150-
/O.CAN.KLUB.SV.W.0079.000000T0000Z-120430T0200Z/
LAMB TX-
839 PM CDT SUN APR 29 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LAMB COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3424 10229 3404 10209 3398 10209 3389 10211
3397 10229
TIME...MOT...LOC 0140Z 201DEG 22KT 3410 10212
$$
JDVWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 7:10 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, Apr 29, 7:10 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 710 PM CDT SUN APR 29 2012 .AVIATION... CURRENTLY MODESTLY ORGANIZED THUNDERSTORM CLUSTER ABOUT 35 MILES WEST OF KLBB MAY DRIFT CLOSE TO OR JUST NORTH OF KLBB IN THE NEXT ONE TO TWO HOURS...WILL KEEP A CLOSE EYE AND ADD AS PREVAILING OR TEMPO GROUP IF IT GETS ANY NEARER. SOLUTIONS INDICATE KCDS SHOULD SEE AN OPPORTUNITY FOR THUNDER AS WELL SHORTLY AFTER MIDNIGHT... WE HAVE RETAINED VICINITY THUNDER MENTION FOR NOW. LOWER ATMOSPHERE SHOULD MOISTEN AGAIN LATER TONIGHT WITH DECENT CHANCE FOR MVFR CIGS DEVELOPING...WHICH SHOULD BREAK UP AGAIN AROUND MIDDAY MONDAY. ADDED PROB30 THUNDER FOR KCDS VERY LATE IN TAF PERIOD TOMORROW AFTERNOON. RMCQUEEN && .PREV DISCUSSION... /ISSUED 220 PM CDT SUN APR 29 2012/ SHORT TERM... FEATURES OF SIGNIFICANCE THIS AFTERNOON WILL BE RETREATING FRONTAL BOUNDARY...STRETCHING FROM SW OK INTO THE NORTHERN PERMIAN BASIN ROUGHLY ALONG A LINE AT 19Z FROM LAWTON TO SNYDER TO SEMINOLE. ALSO DRYLINE IS EXPECTED TO TIGHTEN UP WITH MIXING ACROSS SE NM NEXT FEW HOURS WITH PUSH EASTWARD LIKELY TOWARD THE SW SOUTH PLAINS. BEST OPPORTUNITY FOR CONVECTIVE INITIATION APPEARS TO BE ACROSS THE INTERSECTION OF THESE TWO FEATURES...IN THE 20-22Z TIME FRAME. HIGH RESOLUTION MODELS HAVE BEEN HINTING AT ISOLATED CELL DEVELOPMENT IN THE ANDREWS-SEMINOLE-LAMESA AREA MID AFTERNOON ALONG THE NORTHWARD RETREATING FRONTAL BOUNDARY. HODOGRAPHS SUGGEST WEAK SUPERCELL/MULTI-CELL CLUSTER ACTIVITY PROPAGATING E-NEWD INTO THE SOUTHERN ROLLING PLAINS...VICINITY JAYTON-ASPERMONT TOWARD 00Z. FEEL THIS IS THE MOST LIKELY AREA FOR THUNDERSTORMS ALTHOUGH WITH SOME CLEARING ACROSS THE CENTRAL SOUTH PLAINS...SOME STORMS COULD DEVELOP FARTHER NORTH TOWARD LUBBOCK. MODELS HAVEN'T BEEN TOO OPTIMISTIC ABOUT THIS IDEA HOWEVER. GIVEN STRONG SHEAR AND AT LEAST 2000 MLCAPE...COULD SEE SOME 1-2 INCH HAIL REPORTS SIMILAR TO YESTERDAY/S STORMS. OTHER STORMS MAY DEVELOP LATER THIS EVENING IN AREA OF STRONGER FORCING IN RIGHT REAR ENTRANCE REGION OF UPPER JET ACROSS THE PANHANDLE...IN AREA OF INCREASING LIFT ALONG/NORTH OF RETREATING FRONT...AS LOW LEVEL JET STRENGTHENS SOMEWHAT TOWARD 06Z. ALL INDICATIONS ARE THAT THIS ACTIVITY WILL STAY NORTH OF THE LUB CWA...ALTHOUGH SEVERE STORMS WILL BE LIKELY IF STORMS MANAGE TO DEVELOP FARTHER SOUTH IN THE SOUTHERN PANHANDLE. LOW CLOUDS TO RETURN OVER THE REGION TONIGHT IN THE 06Z-10Z TIME FRAME...WITH A QUICKER BURN OFF TOMORROW. SHOULD SEE SIGNIFICANTLY LESS CONVECTIVE COVERAGE MONDAY GIVEN FLAT SLIGHTLY WEAKER... ANTICYCLONIC FLOW ACROSS WEST TEXAS. STILL PLENTY OF LOW LEVEL MOISTURE BUT MUCH OF AREA MAY REMAIN WEAKLY CAPPED IN LIGHT SLY FLOW REGIME. JAMES LONG TERM... MAY SEE SOME CONVECTION DEVELOP MONDAY EVENING ACROSS THE FCST AREA...MAINLY POTENTIAL FOR ISOLATED TSRA ALONG AND EAST OF THE DRYLINE WITH BETTER CHANCES ACROSS THE ERN HALF OF THE PANHANDLE AND WRN OKLAHOMA POSSIBLY AS FAR SOUTH AS THE CHILDRESS AREA NEAR REMNANT OUTFLOW BOUNDARIES AND/OR FRONTAL BOUNDARY. OTHERWISE THE WEEK AHEAD LOOKS UNEVENTFUL IF NOT HOT AND DRY. DRYLINE PROGGED TO MOVE TO THE ROLLING PLAINS OR FARTHER EAST EACH AFTN. BEST CHANCE FOR ISOLATED TSRA IN THE FCST AREA WILL COME TUESDAY AFTN WITH THE DRYLINE LIKELY STAYING FARTHEST WEST THAT DAY BUT CAP STRENGTH WILL BE A CONCERN. WEDNESDAY THROUGH SATURDAY SHOULD SEE THE DRYLINE SHIFT EAST OF THE AREA WHILE FRIDAY AND SATURDAY WILL SEE ADDED LIMITING EFFECT OF A RIDGE BUILDING OVERHEAD. MOS TEMPS LOOK REASONABLE ATTM...THAT IS ABOUT 10 TO 15 DEGREES WARMER THAN SEASONAL NORMS AND THE WARMEST DAY LOOKING TO BE FRIDAY WITH UPPER RIDGE IN FORCE. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 54 85 55 89 52 / 50 10 10 10 10 TULIA 57 85 59 91 56 / 50 10 20 10 10 PLAINVIEW 58 86 62 92 58 / 50 10 20 10 10 LEVELLAND 58 89 61 93 58 / 40 10 10 10 10 LUBBOCK 59 89 62 94 61 / 40 10 20 10 10 DENVER CITY 57 89 59 92 59 / 30 10 10 10 10 BROWNFIELD 58 90 62 94 59 / 40 10 10 10 10 CHILDRESS 64 85 62 94 63 / 50 30 30 10 10 SPUR 65 86 63 95 61 / 50 20 20 10 10 ASPERMONT 64 88 65 92 64 / 50 20 20 10 10 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 99/99/05
Hazardous weather outlook, Apr 29, 11:17 AM CDT, 9 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1117 AM CDT SUN APR 29 2012 TXZ021>044-301630- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1117 AM CDT SUN APR 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT CONVECTIVE THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR THE INTERSECTION OF A DRYLINE AND A COLD FRONT ACROSS THE SOUTHWESTERN SOUTH PLAINS BY MID AFTERNOON. STORMS MAY DEVELOP AND MOVE NORTHEAST INTO THE CENTRAL SOUTH PLAINS AND ROLLING PLAINS THIS EVENING. GIVEN MODERATE INSTABILITY AND WIND SHEAR...LARGE HAIL WILL BE THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MONDAY...ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY...WITH SEVERE WEATHER POTENTIAL...WILL BE POSSIBLE ACROSS THE SOUTHEASTERN PANHANDLE AND ROLLING PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE THIS AFTERNOON INTO THIS EVENING.
In the hours before
Local storm report, Apr 29, 7:42 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
742 PM CDT SUN APR 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL LITTLEFIELD 33.92N 102.33W
04/29/2012 E1.75 INCH LAMB TX PUBLIC
GOLFBALL HAIL REPORTED IN LITTLEFIELD. RELAYED BY
VIEWER TO KCBD.
&&
EVENT NUMBER LUB1200188
SRCSpecial weather statement, Apr 29, 7:46 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
746 PM CDT SUN APR 29 2012
TXZ033-300115-
COCHRAN-
746 PM CDT SUN APR 29 2012
...SIGNIFICANT WEATHER ADVISORY FOR COCHRAN COUNTY...
AT 741 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES WEST OF MORTON...MOVING NORTHEAST AT 20
MPH.
NICKEL SIZE HAIL...WINDS SPEEDS UP TO 50 MPH...ARE POSSIBLE WITH THIS
STORM.
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
LAT...LON 3368 10304 3373 10304 3383 10294 3383 10270
3377 10264 3362 10264 3355 10295 3363 10305
TIME...MOT...LOC 0046Z 225DEG 17KT 3368 10295Local storm report, Apr 29, 8:01 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
801 PM CDT SUN APR 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM HAIL 4 SSW WHITHARRAL 33.68N 102.35W
04/29/2012 E2.75 INCH HOCKLEY TX STORM CHASER
&&
EVENT NUMBER LUB1200189
SRCLocal storm report, Apr 29, 8:06 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
806 PM CDT SUN APR 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM TSTM WND DMG 2 E LEVELLAND 33.58N 102.33W
04/29/2012 HOCKLEY TX NWS EMPLOYEE
POWER POLES DOWN 2 MILES EAST OF LEVELLAND ON HIGHWAY
114.
&&
EVENT NUMBER LUB1200190
SRCLocal storm report, Apr 29, 8:16 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
816 PM CDT SUN APR 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 6 NNW ROPESVILLE 33.49N 102.19W
04/29/2012 M1.75 INCH HOCKLEY TX METEOROLOGIST
&&
EVENT NUMBER LUB1200191
SRCLocal storm report, Apr 29, 8:23 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
823 PM CDT SUN APR 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM HAIL SMYER 33.59N 102.16W
04/29/2012 M1.50 INCH HOCKLEY TX TRAINED SPOTTER
&&
EVENT NUMBER LUB1200192
SRCThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:18 PM CDT | Special Weather Statement | LUB | Hockley | 27 min |
| Apr 29, 7:27 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lamb | 63 min |
| Apr 29, 7:46 PM CDT | Special Weather Statement | LUB | Cochran | 29 min |
| Apr 29, 7:50 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock | 55 min |
| Apr 29, 8:13 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock | 47 min |
| Apr 29, 8:14 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Hale, Lamb, Swisher | 46 min |
| Apr 29, 8:38 PM CDT | Tornado Warning | LUB | Lubbock | 37 min |
| Apr 29, 8:50 PM CDT | Severe Thunderstorm Warning | LUB | Swisher | 55 min |
| Apr 29, 9:07 PM CDT | Severe Thunderstorm Warning | LUB | Hockley | 68 min |
| Apr 29, 9:15 PM CDT | Tornado Warning | LUB | Lubbock, Lynn | 30 min |
| Apr 29, 9:43 PM CDT | Severe Thunderstorm Warning | LUB | Lubbock, Lynn | 47 min |
| Apr 29, 10:00 PM CDT | Areal Flood Advisory | LUB | Crosby, Garza, Hockley, Lubbock, Lynn, Terry | 3 hr |
| Apr 29, 10:05 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock, Lynn, Terry | 25 min |
| Apr 29, 10:16 PM CDT | Severe Thunderstorm Warning | LUB | Hockley | 44 min |
| Apr 29, 10:18 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza, Lubbock, Lynn | 42 min |
| Apr 29, 10:25 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock, Lynn, Terry | 35 min |
| Apr 29, 10:31 PM CDT | Special Weather Statement | LUB | Swisher | 29 min |
| Apr 29, 10:51 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Lamb | 39 min |
| Apr 29, 10:52 PM CDT | Areal Flood Warning | LUB | Hockley, Lubbock, Lynn, Terry | 2 hr |
| Apr 29, 10:55 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza | 50 min |
| Apr 29, 10:58 PM CDT | Severe Thunderstorm Warning | LUB | Lubbock, Lynn, Terry | 62 min |
| Apr 29, 11:10 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Lamb | 50 min |
| Apr 29, 11:14 PM CDT | Severe Thunderstorm Warning | LUB | Swisher | 46 min |
| Apr 29, 11:32 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Lynn | 58 min |
| Apr 29, 11:34 PM CDT | Severe Thunderstorm Warning | LUB | Swisher | 26 min |
| Apr 29, 11:37 PM CDT | Special Weather Statement | LUB | Lubbock | 38 min |
| Apr 29, 11:45 PM CDT | Severe Thunderstorm Warning | LUB | Crosby | 45 min |
| Apr 29, 11:57 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Lamb | 48 min |
| Apr 30, 12:28 AM CDT | Severe Thunderstorm Warning | LUB | Garza, Lynn | 47 min |
| Apr 30, 12:32 AM CDT | Special Weather Statement | LUB | Dickens | 28 min |
| Apr 30, 12:45 AM CDT | Special Weather Statement | LUB | Lamb | 30 min |
| Apr 30, 12:46 AM CDT | Areal Flood Warning | LUB | Crosby, Garza, Lubbock, Lynn | 104 min |
| Apr 30, 1:01 AM CDT | Areal Flood Advisory | LUB | Crosby, Garza, Hockley, Lubbock, Lynn, Terry | 6 hr |
| Apr 30, 1:07 AM CDT | Severe Thunderstorm Warning | LUB | Garza, Kent | 53 min |
| Apr 30, 1:14 AM CDT | Special Weather Statement | LUB | Castro | 31 min |
| Apr 30, 1:38 AM CDT | Special Weather Statement | LUB | Castro | 37 min |
| Apr 30, 1:52 AM CDT | Special Weather Statement | LUB | Motley | 23 min |
| Apr 30, 1:59 AM CDT | Severe Thunderstorm Warning | LUB | Kent | 28 min |
| Apr 30, 4:31 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza | 29 min |
| Apr 30, 4:56 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza, Kent | 34 min |
| Apr 30, 4:59 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza | 31 min |
| Apr 30, 5:19 PM CDT | Severe Thunderstorm Warning | LUB | Garza | 26 min |
| Apr 30, 5:26 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens | 34 min |
| Apr 30, 5:31 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Garza, Kent | 29 min |
| Apr 30, 5:54 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Floyd, Motley | 36 min |
| Apr 30, 5:59 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Kent | 31 min |
| Apr 30, 6:03 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Garza, Kent | 27 min |
| Apr 30, 6:22 PM CDT | Severe Thunderstorm Warning | LUB | Motley | 38 min |
| Apr 30, 6:25 PM CDT | Severe Thunderstorm Warning | LUB | Kent | 35 min |
| Apr 30, 6:28 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Garza, Kent | 62 min |
| Apr 30, 6:39 PM CDT | Severe Thunderstorm Warning | LUB | Dickens | 51 min |
| Apr 30, 6:59 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Cottle, Hall, Motley | 46 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.